MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C6

Hamilton Medical AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer states: on (b)(6).2026, during ventilation, the device displayed the error message ¿o¿ sensor failed¿ and stopped displaying the o¿ value.The fio¿ was set to 30% when the message appeared.The patient¿s oxygen saturation subsequently decreased and stabilized at 91%.The fio¿ was then increased to 100%, and the typical sound of oxygen flowing into the device during flushing was immediately heard.The device was replaced.No permanent patient harm was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number:(b)(4) investigation ongoing.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
via crusch 8
bonaduz 7402
MDR Report Key50942632
Report Number3001421318-2026-00604
Device Sequence Number21206975
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)260320(240)160021
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown